I started taking Seasonique Lo about 3 months ago. I'm on the third month now... and I have one week left of the active pills. Since I started taking this medication, I have experienced itching in the entrance of my vagina and around my labia and posterior fourchet. I have had a decreased sex drive because of it also... which is effecting my relationship (we just moved into our first house, so it would be nice to be able to be intimate as a celebration of how far we've come). The problem is, when I have sex, it irritates the areas that I have the itching, and it becomes painful and the pain/irritation lasts for days.
I really don't know what to do. I was on the Nuva Ring before, but it made my face break out and it caused weight gain. I thought going on a lower dose would help. And while my face has cleared up, I just can't deal with the unpleasant sensations. I haven't told anyone because I'm embarrassed. I hope someone will have advice.